Journal article icon

Journal article

STOKES PHENOMENON AND MATCHED ASYMPTOTIC EXPANSIONS

Abstract:
This paper describes the use of matched asymptotic expansions to illuminate the description of functions exhibiting Stokes phenomenon. In particular the approach highlights the way in which the local structure and the possibility of finding Stokes multipliers explicitly depend on the behaviour of the coefficients of the relevant asymptotic expansions.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036139994261769

Authors


OLDE DAALHUIS, A More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM JOURNAL ON APPLIED MATHEMATICS
Volume:
55
Issue:
6
Pages:
1469-1483
Publication date:
1995-12-05
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
URN:
uuid:8a6b6eb0-ea0d-4fab-a8d9-faef51bebf98
Source identifiers:
17744
Local pid:
pubs:17744

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP